# SDR DXTA200601176

- Difficulty date: January 1, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 5,999 hours, 4,992 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING BRAKE CHECK CO-PILOTS BRAKES GRAB AND TURN AIRPLANE TO LEFT.  CO-PILOT REPORTED THAT BRAKES FELT MUSHY.  BLED BRAKE SYSTEM IAW CHAP 32-42-00 OF THE 560 MM.  TAXI TESTED AIRCRAFT, OPS CHECK GOOD.
